CSpace

Browse/Search Results:  1-9 of 9 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Partial orders on conjugacy classes in the Weyl group and on unipotent conjugacy classes 期刊论文
ADVANCES IN MATHEMATICS, 2021, 卷号: 383, 页码: 28
Authors:  Adams, Jeffrey;  He, Xuhua;  Nie, Sian
Favorite  |  View/Download:46/0  |  Submit date:2021/10/26
Reductive groups  Weyl groups  Conjugacy classes  Partial orders  
From conjugacy classes in the Weyl group to semisimple conjugacy classes 期刊论文
PURE AND APPLIED MATHEMATICS QUARTERLY, 2021, 卷号: 17, 期号: 4, 页码: 1159-1189
Authors:  Adams, Jeffrey;  He, Xuhua;  Nie, Sian
Favorite  |  View/Download:25/0  |  Submit date:2022/04/02
Algebraic groups  Weyl groups  elliptic conjugacy classes  semisimple conjugacy classes  
Dimension formula for the affine Deligne-Lusztig variety X(mu, b) 期刊论文
MATHEMATISCHE ANNALEN, 2020, 页码: 19
Authors:  He, Xuhua;  Yu, Qingchao
Favorite  |  View/Download:45/0  |  Submit date:2021/01/14
Affine Deligne  Lusztig varieties  
A geometric interpretation of Newton strata 期刊论文
SELECTA MATHEMATICA-NEW SERIES, 2020, 卷号: 26, 期号: 1, 页码: 16
Authors:  He, Xuhua;  Nie, Sian
Favorite  |  View/Download:54/0  |  Submit date:2020/05/24
p-Adic groups  Newton decomposition  sigma-Conjugacy classes  
On the Acceptable Elements 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2018, 期号: 3, 页码: 907-931
Authors:  He, Xuhua;  Nie, Sian
Favorite  |  View/Download:49/0  |  Submit date:2018/07/30
On the mu-ordinary locus of a Shimura variety 期刊论文
ADVANCES IN MATHEMATICS, 2017, 卷号: 321, 页码: 513-528
Authors:  He, Xuhua;  Nie, Sian
Favorite  |  View/Download:82/0  |  Submit date:2018/07/30
Shimura varieties  mu-ordinary loci  
COCENTERS AND REPRESENTATIONS OF PRO-p HECKE ALGEBRAS 期刊论文
REPRESENTATION THEORY, 2017, 卷号: 21, 页码: 82-105
Authors:  He, Xuhua;  Nie, Sian
Favorite  |  View/Download:46/0  |  Submit date:2018/07/30
Affine Coxeter groups  Hecke algebras  p-adic groups  
P-alcoves, parabolic subalgebras and cocenters of affine Hecke algebras 期刊论文
SELECTA MATHEMATICA-NEW SERIES, 2015, 卷号: 21, 期号: 3, 页码: 995-1019
Authors:  He, Xuhua;  Nie, Sian
Favorite  |  View/Download:62/0  |  Submit date:2018/07/30
Affine Hecke algebras  Cocenters  Parabolic subalgebras  
P-ALCOVES AND NONEMPTINESS OF AFFINE DELIGNE-LUSZTIG VARIETIES 期刊论文
ANNALES SCIENTIFIQUES DE L ECOLE NORMALE SUPERIEURE, 2015, 卷号: 48, 期号: 3, 页码: 647-665
Authors:  Goertz, Ulrich;  He, Xuhua;  Nie, Sian
Favorite  |  View/Download:41/0  |  Submit date:2018/07/30